# SDR REXA2018112001102

- Difficulty date: November 20, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,368 hours, 25,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 VERTICAL POST LBL 18.00 LWR O/B ANGLE CRACKED, FROM LWR EDGE EXTENDING UP TO AND PAST 1ST RIVET BUT ENDING BETWEEN 1ST AND 2ND RIVET                                                   
CRACKED ANGLE AT FS409.0+128 VERTICAL POST LBL 18 LWR O/B REPAIRED BY 1 VISION UNDER W.O. #2553 PER REO 601R-53-41-056. SEE CONT. CARD FOR DTAILS
